Alert archive / Mississippi / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 98, NWS Jackson, MS

April 8, 2014Jefferson Davis County, Lawrence County, Simpson County, Mississippi

NWS Jackson, MS issued this severe thunderstorm warning at Apr 8, 2014, 4:23 PM CDT for Jefferson Davis County, Lawrence County, Simpson County, Mississippi. It was in force for 67 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 8, 2014, 4:23 PM CDT (21:23 UTC)
Expired
Apr 8, 2014, 5:30 PM CDT
In force
67 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Jefferson Davis County, MS, Lawrence County, MS, Simpson County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 74 km from the middle of the area, began a volume at 21:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 8, 4:45 PM CDTTSTM WND DMGMonticello, MSSO REPORTS TREES DOWN ACROSS LAWRENCE COUNTY...PRIMARILY IN MONTICELLO AND SILVER CREEK

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 22 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jackson, MS (KJAN), launched 12:00Z, 9.4 hours before the alert went out and 80 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 12:00Z on 2014-04-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 12:00Z on 2014-04-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -23 square meters per square second.1939587897117136156Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1 J/kg
Mixed-layer CIN
-39 J/kg
Mixed-layer LCL
665 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
-23 m²/s²
0-3 km storm-relative helicity
43 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

676 
WUUS54 KJAN 082123
SVRJAN
MSC065-077-127-082230-
/O.NEW.KJAN.SV.W.0098.140408T2123Z-140408T2230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
423 PM CDT TUE APR 8 2014

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  JEFFERSON DAVIS COUNTY IN SOUTH CENTRAL MISSISSIPPI...
  LAWRENCE COUNTY IN SOUTH CENTRAL MISSISSIPPI...
  SOUTHERN SIMPSON COUNTY IN CENTRAL MISSISSIPPI...

* UNTIL 530 PM CDT

* AT 423 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM HOPEWELL TO 7 MILES SOUTHWEST OF ROCKPORT TO 5 MILES
  SOUTH OF BOGUE CHITTO...AND MOVING SOUTHEAST AT 40 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
           ROOFS...SIDING AND TREES.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  OMA AND SONTAG AROUND 430 PM CDT.
  UNION AND WANILLA AROUND 435 PM CDT.
  TOPEKA AND JAYESS AROUND 440 PM CDT.
  PINOLA AND SHIVERS AROUND 445 PM CDT.
  ARM AND HEBRON AROUND 450 PM CDT.
  TILTON AND OAK VALE AROUND 455 PM CDT.

OTHER LOCATIONS IN THE WARNING INCLUDE SILVER CREEK...NEW HEBRON AND
BASSFIELD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3135 9024 3172 9024 3177 9011 3180 9015
      3188 9014 3200 9022 3189 8966 3178 8965
      3177 8975 3161 8975 3154 8960 3144 8959
      3143 8982 3139 8982 3139 9004 3133 9005
TIME...MOT...LOC 2123Z 296DEG 36KT 3191 9025 3174 9023
          3135 9045

HAIL...1.00IN
WIND...60MPH

$$

DHB
2 follow-up statements
915 
WWUS54 KJAN 082143
SVSJAN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
443 PM CDT TUE APR 8 2014

MSC065-077-127-082230-
/O.CON.KJAN.SV.W.0098.000000T0000Z-140408T2230Z/
SIMPSON MS-LAWRENCE MS-JEFFERSON DAVIS MS-
443 PM CDT TUE APR 8 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR JEFFERSON
DAVIS...LAWRENCE AND SOUTHERN SIMPSON COUNTIES UNTIL 530 PM CDT...

AT 443 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM SHIVERS TO WANILLA TO JAYESS...AND MOVING SOUTHEAST AT
40 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

SEVERE THUNDERSTORMS WILL BE NEAR...
  ARM AND HEBRON AROUND 450 PM CDT.
  TILTON AND OAK VALE AROUND 455 PM CDT.
  PRENTISS AROUND 500 PM CDT.
  CLEM AND SOCIETY HILL AROUND 505 PM CDT.
  MELBA AROUND 520 PM CDT.

OTHER LOCATIONS IN THE WARNING INCLUDE BASSFIELD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3134 9024 3172 9024 3177 9011 3180 9015
      3188 9014 3200 9022 3189 8966 3178 8965
      3177 8975 3161 8975 3153 8960 3144 8959
      3143 8982 3139 8982 3139 9004 3133 9005
TIME...MOT...LOC 2143Z 296DEG 36KT 3179 9000 3160 9005
          3132 9021

HAIL...1.00IN
WIND...60MPH

$$

DHB
285 
WWUS54 KJAN 082156
SVSJAN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
456 PM CDT TUE APR 8 2014

MSC065-077-127-082230-
/O.CON.KJAN.SV.W.0098.000000T0000Z-140408T2230Z/
SIMPSON MS-LAWRENCE MS-JEFFERSON DAVIS MS-
456 PM CDT TUE APR 8 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR JEFFERSON
DAVIS...LAWRENCE AND SOUTHERN SIMPSON COUNTIES UNTIL 530 PM CDT...

AT 456 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM SHIVERS TO PROGRESS TO 6 MILES SOUTHEAST OF JAYESS...
AND MOVING SOUTHEAST AT 40 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

SEVERE THUNDERSTORMS WILL BE NEAR...
  SOCIETY HILL AND CARSON AROUND 505 PM CDT.
  CLEM AROUND 510 PM CDT.
  MELBA AROUND 520 PM CDT.

OTHER LOCATIONS IN THE WARNING INCLUDE BASSFIELD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3134 9024 3172 9024 3177 9011 3180 9015
      3188 9014 3200 9022 3189 8966 3178 8965
      3177 8975 3161 8975 3153 8960 3144 8959
      3143 8982 3139 8982 3139 9004 3133 9005
TIME...MOT...LOC 2156Z 296DEG 36KT 3181 8992 3154 8990
          3131 9007

HAIL...1.00IN
WIND...60MPH

$$

DHB

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 8, 4:00 PM CDT, 23 minutes earlier.

Area forecast discussion, Apr 8, 4:00 PM CDT, 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
400 PM CDT TUE APR 8 2014

.DISCUSSION...UNUSUALLY DEEP AND COLD UPPER LEVEL TROUGH OVER THE
LOWER MS VALLEY TODAY HAS BEEN HELPING TO SPAWN NUMEROUS SHOWERS AND
THUNDERSTORMS ACROSS THE FORECAST AREA SINCE EARLY AFTERNOON. SOME
HAIL AND GUSTY WINDS HAVE BEEN REPORTED...ALTHOUGH MOST OF THE
ACTIVITY HAS BEEN BELOW SEVERE THRESHOLDS. FOR THE NEXT FEW HOURS
THERE STILL APPEARS A WINDOW FOR SOME MARGINAL SEVERE
WEATHER...PARTICULARLY SOUTH OF INTERSTATE TWENTY...WHERE POCKETS OF
LIMITED HEATING ARE CONTRIBUTING TO MLCAPE VALUES AROUND 500 J/KG
AND EFFECTIVE DEEP SHEAR AROUND 30 KTS. THE STRONGEST TROPOSPHERIC
FLOW IS AT THE BOTTOM END OF THE TROUGH TOWARD THE COAST BUT WHAT
FLOW THERE IS IN MY SOUTHERN ZONES COULD COMBINE WITH EFFECT OF COLD
DOWNDRAFT TEMPS TO INCREASE REALIZED THUNDERSTORM OUTFLOW MORE THAN
THE MERE TRANSPORT OF AMBIENT FLOW ALOFT TO THE GROUND.

MUCH OF THE ACTIVITY THIS AFTERNOON HAS BEEN SPARKED BY HEATING AND
THE LOSS THIS HEATING THIS EVENING (AND THE GRADUAL DEPARTURE OF
THE TROUGH CENTER) SHOULD BRING SHOWERS AND STORMS TO AN END
RELATIVELY QUICKLY AFTER SUNSET. ASSOCIATED CLOUD COVER MAY BE SLOW
TO DEPART FROM AT LEAST EASTERN ZONES OF MS...AND THERE IS SOME
POTENTIAL FOR LOWER STRATUS CLOUDS TO HANG AROUND OR REDEVELOP LATER
ON TONIGHT INTO TOMORROW MORNING. FURTHER WEST SKIES SHOULD
EVENTUALLY CLEAR WHICH MIGHT LEAD TO A BIT OF PATCHY FOG CONSIDERING
NORTHWEST WINDS SHOULD BE GRADUALLY RELAXING. HOWEVER...AT THIS
POINT WE ARE NOT ADVERTISING ANY DENSE FOG POTENTIAL AS FLOW ALOFT
LOOKS A BIT TOO STRONG.

TOMORROW SHOULD BE PLEASANT WITH TEMPERATURES STILL COOLER THAN
AVERAGE AS WINDS REMAIN GENERALLY OUT OF THE NORTH. LOW LEVEL FLOW
TURNING AROUND TO THE SOUTH BY THURSDAY WILL PROMPT A WARMING AND
RE-MOISTENING TREND WHICH WILL CONTINUE INTO THE WEEKEND.
FORTUNATELY...THE FORECAST STILL LOOKS DRY (AFTER THIS EVENING) INTO
AT LEAST SUNDAY. THEREAFTER...GENERAL MODEL CONSENSUS REMAINS QUITE
GOOD ON A ROUND OF SHOWERS AND THUNDERSTORMS IMPACTING THE REGION
BETWEEN SUNDAY NIGHT AND MONDAY NIGHT. INCREASINGLY THIS SYSTEM
LOOKS TO WARRANT CLOSE WATCH IN FUTURE FORECAST CYCLES DUE TO
POTENTIAL FOR LOCALLY HEAVY RAINFALL. WORTH MENTIONING THAT LONG
TERM FORECAST SIGNALS POINTING TO UNUSUALLY COOL WEATHER FOR A TIME
NEXT WEEK AFTER THE COLD FRONTAL PASSAGE NEXT MONDAY OR TUESDAY.
THOSE ITCHING TO START THEIR GARDENS...INCLUDING MYSELF...MIGHT BE
BEST SERVED TO WAIT A BIT LONGER. /BB/

&&

.AVIATION...SCATTERED TO NUMEROUS SHOWERS AND TSTMS WL CONTINUE
OVER MOST OF THE AREA THROUGH 00Z AND SHIFT EAST OF THE AREA AS THE
UPPER LEVEL TROUGH DRIVING THE ACTIVITY SHIFTS EAST. CONDITIONS
OUTSIDE OF TSTM AREAS WERE MOSTLY VFR AND SHOULD CONTINUE VFR
THROUGH THIS EVENING. SOME MVFR VISIBILITIES WILL BE POSSIBLE
10-14Z WED DUE TO FOG. VFR CONDS ARE EXPECTED TO PREVAIL WED AFTER
14Z. /22/

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       42  67  42  77 /  39   0   0   0
MERIDIAN      43  67  39  77 /  43   0   0   0
VICKSBURG     41  68  43  77 /  24   0   0   0
HATTIESBURG   45  69  41  77 /  32   0   0   0
NATCHEZ       39  69  42  74 /  17   0   0   0
GREENVILLE    41  68  45  75 /  26   0   0   0
GREENWOOD     41  67  44  77 /  37   0   0   0

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...NONE.
LA...NONE.
AR...NONE.
&&

BB/22
Hazardous weather outlook, Apr 8, 5:45 AM CDT, 10 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
545 AM CDT TUE APR 8 2014

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074-
091045-
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-
MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR-
SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-
CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON-
NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER-
WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH-
SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN-
LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST-
545 AM CDT TUE APR 8 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
ARKANSAS...NORTHEAST LOUISIANA...CENTRAL MISSISSIPPI...NORTH
CENTRAL MISSISSIPPI...AND SOUTH CENTRAL MISSISSIPPI.

.DAY ONE...TODAY AND TONIGHT

SEVERE THUNDERSTORMS
RISK...LIMITED
TIMING...TODAY

AN UPPER LEVEL DISTURBANCE MOVING ACROSS THE REGION DURING THE
MIDDAY AND AFTERNOON HOURS SHOULD TRIGGER SCATTERED THUNDERSTORMS
ACROSS THE REGION. SOME STORMS COULD PRODUCE HAIL UP TO QUARTER SIZE
AND WIND GUSTS FROM 40 TO 50 MPH.

IN ADDITION...MANY RIVERS AND STREAMS ACROSS THE REGION ARE RUNNING
VERY HIGH DUE TO RECENT HEAVY RAINFALL. PLEASE CHECK LATEST FLOOD
WARNINGS AND RIVER FLOOD WARNINGS FOR MORE DETAILS.

(WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=2)

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION TODAY.

EC

&&

...HAZARD LEGEND...

*SEVERE THUNDERSTORMS*
EXTREME...CONFIDENT IN SEVERE THUNDERSTORMS WITH WIND GUSTS OF
 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL.
HIGH...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF 75 MPH
 OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL.
ELEVATED...CONFIDENT IN SEVERE THUNDERSTORMS WITH WINDS GUSTS OF
 60 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL.
LIMITED...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF 60
 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL.

...USEFUL WEATHER WEB PAGES (URLS)...

NWS JAN HOME PAGE...
   WWW.WEATHER.GOV/JAN
STAY AWARE, STAY SAFE NWS JAN BRIEFING PAGE...
   WWW.SRH.NOAA.GOV/JAN/?N=SAFE
FIND NWS JAN ON FACEBOOK...
   WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.JACKSONMS.GOV
FOLLOW NWS JAN ON TWITTER...
   @NWSJACKSONMS

...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES...

STORM PREDICTION CENTER (SPC)...
   WWW.SPC.NOAA.GOV/
SPC...MESO ANALYSIS...
   WWW.SPC.NOAA.GOV/EXPER/MESOANALYSIS/NEW/#
SPC...DAY 1 THROUGH 3 OUTLOOKS...
   WWW.SPC.NOAA.GOV/PRODUCTS/OUTLOOK/
SPC...STORM REPORTS...
   WWW.SPC.NOAA.GOV/CLIMO/
NWS JAN CURRENT SVR/TOR WATCHES...
   WWW.SRH.NOAA.GOV/RTIMAGES/JAN/WATCH/TOASVA.PNG

   PLEASE CONVERT ALL WEB ADDRESSES TO LOWER CASE BEFORE ENTERING!

In the hours before

Special weather statement, Apr 8, 3:28 PM CDT, 55 minutes before
MSZ048-053-054-082115-
HINDS MS-COPIAH MS-CLAIBORNE MS-
328 PM CDT TUE APR 8 2014

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
328 PM CDT TUE APR 8 2014

A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA SIZE HAIL AND 40 TO
50 MPH WINDS WAS LOCATED 5 MILES NORTHWEST OF ROCKY SPRINGS AT 328
PM CDT...MOVING SOUTHEAST AT 45 MPH.

PEOPLE IN NORTHEASTERN CLAIBORNE...WESTERN COPIAH AND SOUTHWESTERN
HINDS COUNTIES SHOULD MONITOR THIS STORM CLOSELY.

LAT...LON 3210 9103 3211 9102 3209 9097 3211 9096
      3208 9096 3208 9091 3213 9091 3212 9085
      3216 9085 3216 9082 3214 9083 3215 9077
      3218 9079 3219 9077 3199 9036 3178 9052
TIME...MOT...LOC 2028Z 300DEG 39KT 3212 9087

DHB
Special weather statement, Apr 8, 3:50 PM CDT, 33 minutes before
MSZ059-061-062-082120-
LINCOLN MS-JEFFERSON MS-FRANKLIN MS-
350 PM CDT TUE APR 8 2014

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
350 PM CDT TUE APR 8 2014

A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING PEA TO DIME SIZE
HAIL AND 40 TO 50 MPH WINDS WAS LOCATED FROM 3 MILES NORTH OF UNION
CHURCH TO 12 MILES SOUTHWEST OF BUDE AT 350 PM CDT...MOVING EAST AT
30 MPH.

PEOPLE IN FRANKLIN...SOUTHEASTERN JEFFERSON AND LINCOLN COUNTIES
SHOULD MONITOR THESE STORMS CLOSELY.

LAT...LON 3133 9107 3179 9084 3178 9073 3170 9073
      3170 9041 3169 9041 3169 9038 3170 9037
      3171 9024 3157 9024 3134 9036
TIME...MOT...LOC 2050Z 282DEG 28KT 3172 9078 3153 9082
          3135 9100

DHB
Local storm report, Apr 8, 3:58 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
358 PM CDT TUE APR 08 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0305 PM     TSTM WND DMG     NEWELLTON               32.07N 91.24W
04/08/2014                   TENSAS             LA   LAW ENFORCEMENT

            POWERLINES...A POWER POLE...AND A TREE DOWN IN
            NEWELLTON...

0335 PM     TSTM WND GST     5 ENE NATCHEZ           31.58N 91.31W
04/08/2014  M63.00 MPH       ADAMS              MS   AWOS

            AT NATCHEZ HARDY AIRPORT

&&

AEG
Local storm report, Apr 8, 4:12 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
412 PM CDT TUE APR 08 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 PM     TSTM WND DMG     LORMAN                  31.82N 91.05W
04/08/2014                   JEFFERSON          MS   LAW ENFORCEMENT

            TREES DOWN

&&

AEG
Local storm report, Apr 8, 4:16 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
416 PM CDT TUE APR 08 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0358 PM     HAIL             BUDE                    31.46N 90.85W
04/08/2014  E0.88 INCH       FRANKLIN           MS   PUBLIC

            RELAYED VIA SOCIAL MEDIA.

&&

AW
Local storm report, Apr 8, 4:19 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
419 PM CDT TUE APR 08 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0410 PM     TSTM WND DMG     HAZLEHURST              31.86N 90.39W
04/08/2014                   COPIAH             MS   EMERGENCY MNGR

            EMA REPORTS STRONG WINDS BLEW A TREE DOWN ACROSS HWY 51
            SOUTH AND RIPPED THE FLAG OFF THE POLE AT THE EOC

&&

AEG

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 7, 9:00 PM CDTAreal Flood WarningJANCopiah, Hinds, Holmes, Issaquena, Madison, Rankin and 4 more12 hr
Apr 7, 11:46 PM CDTRiver Flood WarningJANLauderdale, Newton42 hr
Apr 8, 11:40 AM CDTSpecial Weather StatementJANSimpson30 min
Apr 8, 11:47 AM CDTSpecial Weather StatementJANNewton33 min
Apr 8, 11:58 AM CDTSevere Thunderstorm WarningJANRankin, Simpson, Smith47 min
Apr 8, 12:32 PM CDTSpecial Weather StatementJANCovington, Jefferson Davis, Leake, Scott, Smith28 min
Apr 8, 12:35 PM CDTSevere Thunderstorm WarningJANLeake, Neshoba40 min
Apr 8, 12:58 PM CDTSpecial Weather StatementJANCovington, Neshoba, Newton, Smith, Winston32 min
Apr 8, 1:28 PM CDTSpecial Weather StatementJANClay, Forrest, Jasper, Jones, Lamar, Neshoba and 3 more32 min
Apr 8, 1:57 PM CDTSpecial Weather StatementJANClay, Forrest, Jasper, Jones, Newton, Oktibbeha28 min
Apr 8, 3:06 PM CDTSpecial Weather StatementJANAdams44 min
Apr 8, 3:28 PM CDTSpecial Weather StatementJANClaiborne47 min
Apr 8, 3:50 PM CDTSpecial Weather StatementJANFranklin, Lincoln30 min
Apr 8, 3:55 PM CDTSevere Thunderstorm WarningJANCopiah, Hinds, Lincoln50 min
Apr 8, 5:12 PM CDTSevere Thunderstorm WarningJANLamar, Marion63 min
Apr 8, 6:04 PM CDTSpecial Weather StatementJANForrest26 min

Nearby

Severe Thunderstorm Warnings in Mississippi, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.